Does anyone know whats the side effectcs are of serotonin syndrome.
I had extreme internal agitation plus weird perceptual things, feeling something like electricity in my head and gruesome visual hallucinations, total inability to sleep or relax at all. Really a horrible experience.
Wow that sounds scary because I'm experiencing some of those symtpoms. But I'll be going to my pdoc on Tuesday though and I can still function so. Just wondering whether I had this because I'm on a high dose of effexor now and have been feeling not so well.
Stopping Effexor suddenly is what caused my serotonin syndrome. Effexor has a peculiar thing about it. If you're even late taking a dose, you can start to have symptoms of serotonin syndrome. A word of advise: If you ever decide to stop taking it, plan on decreasing your dosage very gradually over a long period of time. I did this with other antidepressants and the symptoms were not even noticable. I took about 6 months of gradual decreasing for Celexa.
I didn't like Effexor when I was on it. I felt sick all the time. I don't know if it was serotonin syndrome due to my occasionally not taking it on time. I don't think so. I think it just didn't agree with me. But yeah, decrease slowly if you ever decide to stop it.